Ball Ache And Abdomen Preassure (2 Months Finasteride) | HairLossTalk Forums

Ball Ache And Abdomen Preassure (2 Months Finasteride)

Discussion in 'Dealing with Side Effects' started by ElTioLaBota, Dec 29, 2017.

  1. ElTioLaBota

    ElTioLaBota Established Member My Regimen

    Joined:
    Oct 9, 2017
    Messages:
    466
    Likes Received:
    238
    Dislikes Received:
    10
    My Regimen:
    My Regimen
    My Regimen
    Hi, i've been for 2,5 months on finasteride now, and for the first time yesterday i experienced ball "ache" on my left testicle, the think is that i feel a slight pressure on my abdomen, the same one that you would feel if someone hits your balls. Is it normal? (The pressure i mean)
    I also had headaches and fever for the last 3 days...
     
  2. Jim lahey

    Jim lahey Established Member My Regimen

    Joined:
    Jul 11, 2016
    Messages:
    117
    Likes Received:
    25
    Dislikes Received:
    2
    My Regimen:
    My Regimen
    My Regimen
    That'll happen.
     
    ElTioLaBota likes this.

Share This Page